# SDR ASAA0956000

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,198 hours, 3,202 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Part number: 427321401
- Condition: Damaged
- Location: Battery Charger
- Component: Charger
- Component part number: 893003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR813008, FOUND POSITIVE TERMINAL LUG DAMAGE AUX BATTERY CHARGER. GROUNDED YES. REPLACED TERMINAL LUG (POSITIVE) ON AUX BATT CHARGER (POSITIVE) IAW SWPM 20 30 11 OPS NML IAW MM 24 31 31.
